# SDR AU990003

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105364
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AILERON CABLES SHOWED EXCESSIVE WEAR OVER PHENOLIC BLOCK FORWARD OF FLAP BAY - ESPECIALLY THE LEFT SIDE.
